# SDR AALA201902262002

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 53,288 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571251
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR WEB BULGED, WRINKLED AND MIS-SHAPENED,  JUST FORWARD OF THE AFT PRESSURE BULKHEAD AT LBL 34.  REPLACED THE WEB IAW RD 51-00-05-1.
